MathSciNet Relay Station
MathSciNet bibliographic data
MR184236 55.40 (57.34)
Brown, Robert F.; Fadell, Edward Nonsingular path fields on compact topological manifolds. Proc. Amer. Math. Soc. 16 1965 1342–1349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement